# SDR FDEA201211284191

- Difficulty date: November 28, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, RT LOWER VERTICAL STABILIZER REAR SPAR FRAME APPROX STATION YTN= 121 ACCESS THRU PANEL NR 364RR FOUND WEB CRACKED.  REPAIRED IAW SRM 55-30-02, REPAIR 2, REV 51.
